# SDR MWEA020460

- Difficulty date: July 17, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 47,419 hours, 16,548 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 993655211
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR IN FRONT OF FWD LAV SEEMS SOFT.  FABRICATED AND INSTALLED FLOOR PANEL.
